CSpace
thecauchyproblemofgeneralizedlandaulifshitzequationintosn
Song Chong1; Yu Jie2
2013
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume56Issue:2Pages:283
AbstractIn this paper, we study the Cauchy problem of an integrable evolution system, i.e., the n-dimensional generalization of third-order symmetry of the well-known Landau-Lifshitz equation. By rewriting this equation in a geometric form and applying the geometric energy method with a forth-order perturbation, we show the global well-posedness of the Cauchy problem in suitable Sobolev spaces.
Language英语
Funding Project[National Basic Research Program of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46739
Collection中国科学院数学与系统科学研究院
Affiliation1.厦门大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Song Chong,Yu Jie. thecauchyproblemofgeneralizedlandaulifshitzequationintosn[J]. sciencechinamathematics,2013,56(2):283.
APA Song Chong,&Yu Jie.(2013).thecauchyproblemofgeneralizedlandaulifshitzequationintosn.sciencechinamathematics,56(2),283.
MLA Song Chong,et al."thecauchyproblemofgeneralizedlandaulifshitzequationintosn".sciencechinamathematics 56.2(2013):283.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Song Chong]'s Articles
[Yu Jie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Song Chong]'s Articles
[Yu Jie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Song Chong]'s Articles
[Yu Jie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.